Weird periods on the pill please help

One of the most common symptoms of PCOS

Moderators: thebuzz, Northfifer, Sammi, Hols969, DawnyB, purplestar, loachy, Mrs Wilko, Lutzomyia

Weird periods on the pill please help

Postby littlelolly » Sun May 17, 2015 10:13 am

I wonder if anyone can put my mind at rest. Since I've been very unwell with depression my cycles became awful, very scanty and would only last one day. I decided to go back on Yasmin pill for a while until I start TTC again. I have so far been back on it three months and my breakthrough bleed as been very light, almost like spotting. Should it be like this? I have also taken two packs back to pack and during my pill three week, I had spotting for a day and that was it. I went back on th pill to give me some normality for a while until I got mentally well but now it's causing me more stress, should I get a bleed induced? Can you take noristherone or anything like this while being on the pill? I am going to see my GP but appointment not for 2 weeks just wondered what your experiences were.

Thanks

Lolly xx
littlelolly
 
Posts: 371
Joined: Mon Jan 03, 2011 11:57 am

Return to Irregular cycles

Who is online

Users browsing this forum: No registered users and 1 guest

cron